Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A topological classification of certain 3-manifolds


Authors: G. Burde and H. Zieschang
Journal: Bull. Amer. Math. Soc. 74 (1968), 122-124
DOI: https://doi.org/10.1090/S0002-9904-1968-11902-0
Cited work: Bull. Amer. Math. Soc., Volume 69, Number 3 (1963), 372--375
MathSciNet review: 0219070
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Neuwirth, A topological classification of certain 3 manifolds, Bull. Amer. Math. Soc. 69 (1963), 372-375. MR 146809
  • 2. J. Stallings, "On fibering certain 3-manifolds," in Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 95-100. MR 158375
  • 3. H. Zieschang, Über Automorphismen ebener diskontinuierlicher Gruppen, Math. Ann. 166 (1966), 148-167. MR 201521


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11902-0

American Mathematical Society